Asymptotic Properties of Solutions to Third-Order Nonlinear Neutral Differential Equations
Qi Li,
Rui Wang,
Fanwei Meng and
Jianxin Han
Abstract and Applied Analysis, 2014, vol. 2014, 1-4
Abstract:
The aim of this work is to discuss asymptotic properties of a class of third-order nonlinear neutral functional differential equations. The results obtained extend and improve some related known results. Two examples are given to illustrate the main results.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/618183.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/618183.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:618183
DOI: 10.1155/2014/618183
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().